# SDR 2002F00384

- Difficulty date: February 18, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Box
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION A 2 INCH CRACK WAS FOUND AT THE LEFT MAIN LANDING GEAR TORQUE BOX AFT WEB WALL, LOWER INBOARD CORNER.  MAINTENANCE INSTALLED ANGLE AND WEB PER SRM 51-40-01, FS 1284, WSL 319, LBL 222.
